Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Harmonic null sets and the Painlevé theorem


Author: J. L. Schiff
Journal: Proc. Amer. Math. Soc. 43 (1974), 171-172
MSC: Primary 30A50; Secondary 31A20
DOI: https://doi.org/10.1090/S0002-9939-1974-0330447-8
MathSciNet review: 0330447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A less restrictive condition on an open Riemann surface than has been formerly known for a subset of the ideal boundary of a resolutive compactification to have harmonic measure zero is demonstrated. Then a generalized version of a classical theorem of Painlevé is established in this framework.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A50, 31A20

Retrieve articles in all journals with MSC: 30A50, 31A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0330447-8
Article copyright: © Copyright 1974 American Mathematical Society